Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A stably contractible $ C^\ast$-algebra which is not contractible


Author: Marius Dadarlat
Journal: Proc. Amer. Math. Soc. 142 (2014), 3217-3220
MSC (2010): Primary 46L35, 46L80, 19K35
Published electronically: June 5, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We exhibit a separable commutative $ C^\ast $-algebra $ A$ such that $ A\otimes \mathcal {K}$ is homotopy equivalent to zero, without $ M_n(A)$ being so for any $ n\geq 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L35, 46L80, 19K35

Retrieve articles in all journals with MSC (2010): 46L35, 46L80, 19K35


Additional Information

Marius Dadarlat
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: mdd@math.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-12113-7
PII: S 0002-9939(2014)12113-7
Received by editor(s): February 28, 2012
Received by editor(s) in revised form: October 15, 2012
Published electronically: June 5, 2014
Additional Notes: The author was partially supported by NSF grants #DMS–0801173 and #DMS–1101305
Communicated by: Marius Junge
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.